Journal of Symbolic Logic

On the generic type of the free group

Rizos Sklinos

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We answer a question raised in [9], that is whether the infinite weight of the generic type of the free group is witnessed in Fω. We also prove that the set of primitive elements in finite rank free groups is not uniformly definable. As a corollary, we observe that the generic type over the empty set is not isolated. Finally, we show that uncountable free groups are not ℵ1-homogeneous.

Article information

J. Symbolic Logic, Volume 76, Issue 1 (2011), 227-234.

First available in Project Euclid: 4 January 2011

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Sklinos, Rizos. On the generic type of the free group. J. Symbolic Logic 76 (2011), no. 1, 227--234. doi:10.2178/jsl/1294170997.

Export citation